Suggest remedy for excessive bleeding and clotting after taking abortion pills
Need an ultrasound scan
Thanks for your query.
I have read you query and I understand your concerns about abortion.
Following is my reply:
1) You are undergoing abortion.
2) Since there is pain, you need to get ultrasound examination by a gynecologist to check if there is ectopic pregnancy as this could be life threatening.
3) If there is no ectopic pregnancy, then the doctor will prescribe you a pain killer tablet ( like tablet tramadol) which will reduce your pain.
I hope I answered you query and addressed your concerns.
Let me know if you wish to ask any further questions. I will be glad to help you.
Dr. Mahesh Koregol.
Please see a doctor
If you can't walk and feel so weak, you need hospitalization and iv fluids. Please see a doctor soon.
You can contact me directly next time
In future it is not possible to know about this pregnancy or abortion.
It is better to get an ultrasound scan at least after a week to know if abortion is completed.
Don't worry about future.
Next time you can directly contact me to ask question by pasting following link in your browser:
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- Pain nausea diarrhea after taking abortion pills successful abortion
- Is it normal to bleed after taking abortion pills
- Bleeding heavily after taking pill for abortion normal
- Bleeding after the abortion pill
- How to ensure complete abortion after taking abortion pills
- No bleeding after taking abortion pills orally
- Continuous bleeding with backache after taking abortion pill
- Continuous bleeding after taking abortion pills is it normal
- After taking the abortion pill
- Excess bleeding after abortion is this normal